American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C57) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Theodore James Courant. Dirac manifolds . Trans. Amer. Math. Soc. 319 (1990) 631-661. MR 998124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] P. L. Robinson. A cohomological pairing of half-forms . Trans. Amer. Math. Soc. 301 (1987) 251-261. MR 879572.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia